# SDR LS1R074922

- Difficulty date: July 20, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Aircraft time: 6,414 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ150FEA
- Part serial: T1632
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS UNREADABLE AND UNSERVICEABLE.
